MAUDE Adverse Event Report: MEDTRONIC XOMED INC. TRICUT® STRAIGHT SHAFT 3.5MM 11CM LONG; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED INC. TRICUT® STRAIGHT SHAFT 3.5MM 11CM LONG; BUR, EAR, NOSE AND THROAT
Model Number 1883504
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use, when the doctor installed blade into the handpiece for testing, found that the tip of blade would oscillate.The doctor tried to reconnect the blade but useless.Finally, the doctor changed a new blade to perform the surgery.There is no patient involved in this event.

Brand Name
TRICUT® STRAIGHT SHAFT 3.5MM 11CM LONG
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21250188
Report Number1045254-2025-00152
Device Sequence Number12813584
Product Code EQJ
UDI-Device Identifier00763000518127
UDI-Public00763000518127
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1883504
Device Catalogue Number1883504
Device Lot Number0223981228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date01/28/2025
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown